# SDR PCAA0001010

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 07802
- Condition: Cracked
- Location: Cockpit
- Part time: 13,505 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 3701 EN ROUTE FROM ISP TO PHL DIVERTED TO LGA DUE TO THE CAPTAINS SIDE WINDOW CRACKING.  MAINTENANCE REMOVED AND REPLACED THE SIDE WINDOW.  AIRCRAFT WAS RETURNED TO SERVICE.
